# SDR FDEA202409041237

- Difficulty date: September 4, 2024
- Submitted: September 4, 2024
- Operation: Air carrier
- Aircraft: N667FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 771
- Aircraft time: 37,515 hours, 20,982 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Malfunctioned
- Location: Zone 100
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

AFTER STARTING #1 ENG, AILERONS DEFLECTED FULL LEFT  AND WOULD NOT RETURN TO CENTER. AUTOPILOT WAS  VERIFIED OFF.    WITH ALL HYD SYSTEMS PRESSURIZED AND THE GREEN AND  YELLOW SERVOS OFF THE RIGHT AILERON IS DEFLECTING  RIGHT WING UP.  NOTED HYD LINES AT THE AUTOPILOT  ACTUATOR ARE WARM TO THE TOUCH AND VIBRATING WITH  NO INPUT FROM THE CONTROL WHEEL AND AUTOPILOT OFF.  WITH GREEN AND YELLOW SERVOS ON AND BLUE OFF  AILERONS RETURN TO NEUTRAL.
